arrow
Volume 29, Issue 4
On Results the Growth of Meromorphic Solutions of Algebraic Differential Equations

Xianfeng Su, Xiaomeng Li & Zhongwei He

Commun. Math. Res., 29 (2013), pp. 345-350.

Published online: 2021-05

Export citation
  • Abstract

In this paper, we give an estimate result of Gol'dberg's theorem concerning the growth of meromorphic solutions of algebraic differential equations by using Zalcman Lemma. It is an extending result of the corresponding theorem by Yuan et al. (Yuan W J, Xiao B, Zhang J J. The general theorem of Gol'dberg concerning the growth of meromorphic solutions of algebraic differential equations. Comput. Math. Appl., 2009, 58: 1788–1791). Meanwhile, we also take some examples to show that our estimate is sharp.

  • Keywords

meromorphic function, algebraic differential equation, normal family, spherical derivative.

  • AMS Subject Headings

34A10, 30D35

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-29-345, author = {Xianfeng and Su and and 18982 and and Xianfeng Su and Xiaomeng and Li and and 18983 and and Xiaomeng Li and Zhongwei and He and and 18984 and and Zhongwei He}, title = {On Results the Growth of Meromorphic Solutions of Algebraic Differential Equations}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {29}, number = {4}, pages = {345--350}, abstract = {

In this paper, we give an estimate result of Gol'dberg's theorem concerning the growth of meromorphic solutions of algebraic differential equations by using Zalcman Lemma. It is an extending result of the corresponding theorem by Yuan et al. (Yuan W J, Xiao B, Zhang J J. The general theorem of Gol'dberg concerning the growth of meromorphic solutions of algebraic differential equations. Comput. Math. Appl., 2009, 58: 1788–1791). Meanwhile, we also take some examples to show that our estimate is sharp.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/18996.html} }
TY - JOUR T1 - On Results the Growth of Meromorphic Solutions of Algebraic Differential Equations AU - Su , Xianfeng AU - Li , Xiaomeng AU - He , Zhongwei JO - Communications in Mathematical Research VL - 4 SP - 345 EP - 350 PY - 2021 DA - 2021/05 SN - 29 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/18996.html KW - meromorphic function, algebraic differential equation, normal family, spherical derivative. AB -

In this paper, we give an estimate result of Gol'dberg's theorem concerning the growth of meromorphic solutions of algebraic differential equations by using Zalcman Lemma. It is an extending result of the corresponding theorem by Yuan et al. (Yuan W J, Xiao B, Zhang J J. The general theorem of Gol'dberg concerning the growth of meromorphic solutions of algebraic differential equations. Comput. Math. Appl., 2009, 58: 1788–1791). Meanwhile, we also take some examples to show that our estimate is sharp.

Xianfeng Su, Xiaomeng Li & Zhongwei He. (2021). On Results the Growth of Meromorphic Solutions of Algebraic Differential Equations. Communications in Mathematical Research . 29 (4). 345-350. doi:
Copy to clipboard
The citation has been copied to your clipboard